| Catalog Number |
305780 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the photos.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.
Event or Problem Description
It was reported by the customer that eclipse needles have some white material on the base of the needle.Complaint via email.I noticed my recently ordered bd eclipse needles have some white material on the base of the needle, to the point that it would be inserted under the skin for e.G.A subcutaneous injection.I have attached some photos.Could you please clarify whether this is normal or not?.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.